MAUDE Adverse Event Report: ORTHALIGN ORTHALIGN PLUS; NAVIGATION UNIT

ORTHALIGN ORTHALIGN PLUS; NAVIGATION UNIT
Model Number 403001
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A customer experience report was submitted to orthalign from a regional sales manager stating that a navigation unit was showing inaccurate leg length information to the surgeon.The procedures were believe to have been properly executed.Orthalign fully expects to receive the navigation unit in question to investigate.At this point in time there is no information available to come to a conclusion as to what may have caused this inaccuracy.Orthalign is filing this medical device report with abundance of caution with the knowledge of how an inaccurate leg length reading has the potential to result in patient injury.When results of the investigation regarding the device in question is complete a follow up report will be filed.
 
Event or Problem Description
(b)(4).The unit was giving very inaccurate leg length.All procedures were believed to have been properly executed.
 
Additional Manufacturer Narrative
Despite multiple attempts, the device was not returned.A review of the device history record (dhr) was conducted.The device passed all manufacturing specifications prior to release.Orthalign, inc.Will continue to monitor this issue and take action if alert limits are exceeded.

Brand Name
ORTHALIGN PLUS
Common Device Name
NAVIGATION UNIT
Manufacturer (Section D)
ORTHALIGN
120 columbi
suite 500
aliso viejo CA 92656
MDR Report Key8946198
Report Number3007521480-2019-00020
Device Sequence Number2585074
Product Code OLO
UDI-Device Identifier00851977007901
UDI-Public00851977007901
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K172462
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Model Number403001
Device Catalogue Number403001-05
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/01/2019
Supplement Date Received by Manufacturer11/26/2019
Initial Report FDA Received Date08/29/2019
Supplement Report FDA Received Date06/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1